# SDR AALA201808149006

- Difficulty date: August 9, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 15,103 hours, 5,668 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RIGHT AFT LAVATORY SMOKE DETECTOR ACTIVATED INFLIGHT.  THE RIGHT AFT LAVATORY WATER HEATER WAS TURNED  OFF AS A PRECAUTION. ACCOMPLISHED TEST OF RIGHT AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-00,  NO FAULTS FOUND,  REACTIVATED WATER HEATER AND TEST OK IAW AMM 38-13-01.
